# SDR TWRA9754

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 4L AND R4 ATTENDANTS SEATS EMERGENCY LIGHTS ON SIDE OF SEATS INOP.  REPAIRED BROKEN WIRES AT 4L AND 4R ATTENDANTS SEATS.  OPS CHECK OK.  (M)
